RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2010, Volume 22, Issue 3, Pages 222–247 (Mi aa1194)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Invariants of coadjoint representations of regular factors

A. N. Panov

Samara State University, Samara, Russia

Abstract: Generators are found for the field of invariants of coadjoint representations for the Lie algebras that are factors of a unitriangular Lie algebra by some regular ideal.

Keywords: Lie algebra, coadjoint representation, algebra of invariants.

Full text: PDF file (703 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2011, 22:3, 497–514

Bibliographic databases:

Received: 26.01.2010

Citation: A. N. Panov, “Invariants of coadjoint representations of regular factors”, Algebra i Analiz, 22:3 (2010), 222–247; St. Petersburg Math. J., 22:3 (2011), 497–514

Citation in format AMSBIB
\Bibitem{Pan10}
\by A.~N.~Panov
\paper Invariants of coadjoint representations of regular factors
\jour Algebra i Analiz
\yr 2010
\vol 22
\issue 3
\pages 222--247
\mathnet{http://mi.mathnet.ru/aa1194}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2729948}
\zmath{https://zbmath.org/?q=an:05925196}
\transl
\jour St. Petersburg Math. J.
\yr 2011
\vol 22
\issue 3
\pages 497--514
\crossref{https://doi.org/10.1090/S1061-0022-2011-01155-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000292220800012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871387680}


Linking options:
  • http://mi.mathnet.ru/eng/aa1194
  • http://mi.mathnet.ru/eng/aa/v22/i3/p222

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Panov A.N., “Invariants of the Coadjoint Action on the Basic Varieties of the Unitriangular Group”, Transform. Groups, 20:1 (2015), 229–246  crossref  mathscinet  zmath  isi  elib  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:195
    Full text:55
    References:25
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020